Jñānābha‎, Vol. 50 (2) (2020), (44-48)

FUZZY PREOPEN SETS AND FUZZY PRE-CONTINUITY

 

By

Jyoti Gupta and M. Shrivastava

Department of Mathematics and Computer Science

Rani Durgavati University, Jabalpur-482001, Madhya Pradesh, India

Email: guptajyoti26@gmail.com, drmanjulata91@gmail.com

(Received : March 16, 2020 ; Revised: August 28, 2020; Final Form : December 22, 2020)

 

 

 In the present paper, we introduce fuzzy preopen (closed) sets and fuzzy pre-continuity in Sostak fuzzy topological space. Also, we investigate their significant characteristic properties.

 

2010 Mathematics Subject Classifications: 54A40.

Keywords and phrases: Fuzzy sets, fuzzy topological space, gradation of openness.